# SDR REXA2013092501954

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, AFT LOWER HINGE ARM IS GOUGED.  REMOVED GOUGE ON MID CARGO LOWER AFT HINGE ARM AND IS IN LIMITS IAW EA CRJ952-01960.
